# SDR ASAA0680927

- Difficulty date: August 31, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 50,546 hours, 27,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936051501
- Condition: Corroded
- Location: Bs 607-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRODED.  REPLACED LONGERON AND SPLICE PER SRM 53-02.
